# SDR SWAA102137

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N670SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23784
- Aircraft time: 70,355 hours, 57,649 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65691765
- Condition: Corroded
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE FLOOR BRACKETS CORRODED.  REMOVED AND REPLACED BRACKETS PER MMK.
